# SDR CALA9600843

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- System (JASC): 4970 · APU Indicating System
- Part: Oil Press Ind
- Part number: 3804286
- Condition: Out Of Adjust
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE APU LOW OIL PRESSURE LIGHT NEVER WENT OUT WHEN APU GEN OFF BUS LIGHT WAS ON DURING APU START ON DESCENT INTO EWR.  THE APU THEN AUTO SHUTDOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  ONE QUART OF OIL WAS ADDED TO THE APU.  THE APU STARTED NORMALLY ON THE SECOND ATTEMPT, BUT THE APU WOULD NOT COME ON LINE.  THE APU OIL PRESSURE WAS FOUND AT 110 PSI DURING TROUBLESHOOTING USING THE APU TEST BOX.  THE OIL PRESSURE WAS ADJUSTED TO 100 PSI.  NO EXTERNAL LEAKS WERE NOTED, ALL PARAMETERS WERE WITHIN LIMITS.
